# SDR SWAA2021082393686

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE SUPPORT LOCATED APPROX ORSS 284 AT RT WING ; 2021-325585 / [01] REPLACED ANGLE TRAILING EDGE SUPPORT LOCATED APPROX ORSS 284 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; [02] TASK COMPLETED   REPLACED ANGLE TRAILING EDGE SUPPORT LOCATED APPROX ORSS 284 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
